It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-01-2013, 03:52 PM   #1
Member
(female)
 
Join Date: Dec 2012
Location: sacramento, CA USA
Posts: 53
soapandstars HB Usersoapandstars HB User
dystonia tremors?

I have been afflicted from dystonia before (uncontrollable movement or paralysis of a muscle) because of my meds (i'm on seroquel and clozaril all the time, and thorazine on an as needed basis.) however, i haven't had problems for awhile, and my dystonia always manifested itself as paralysis of the tongue (it can manifest in many different ways.) however, last night was really bad. my back was seizing and spasming every few seconds. it wasn't a panic attack and it wasn't a seizure. my mind was fine, and after it stopped being scary it was simply annoying. i was in no pain.

i have been having some trouble so i had taken a high dose of thorazine a few days prior, but i would have thought the results would be immediate if it was from the thorazine (thorazine has been known to be bad for dystonia.) i must add too that i have been on prescription painkillers for the past year because of a nasty chronic illness. i have been trying to take less and have been wondering if this is affecting me (either the taking less or the commutation of build up of the meds.

my mom talked to my doctor and she seemed stumped, saying that having spasms over and over isn't like typical dystonia. has anyone had anything like this? it doesn't seem like tardive dyskenesia but i'm still a big scared.

 
Reply With Quote
Old 02-02-2013, 04:16 PM   #2
Member
(female)
 
Join Date: Dec 2012
Location: sacramento, CA USA
Posts: 53
soapandstars HB Usersoapandstars HB User
Re: dystonia tremors?

UPDATE: i talked to a doctor who is a specialist when it comes to clozaril and who tells me that these are not dystonia symptoms, but actually muscular seizures caused by going up on my clozaril. seizure is a big and scary word but she compares it to a hiccup in some other part of the body that lasts for minutes/hours. i am relieved it's not something to worry about but it could get dangerous in the future because it shows my seizure threshold is lowered. i'm getting a clozaril level panel done and will go from there.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), kiehn (1), Susie0926 (1), MTS (1), Jedi Mind Trick (1), sombereyes1 (1), nightpassage (1)

Site Wide Totals

teteri66 (1137), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!